Academic Journals Database
Disseminating quality controlled scientific knowledge

Journal of Generalized Lie Theory and Applications

ISSN: 1736--5279
Publisher: Ashdin Publishing


ADD TO MY LIST
 
An Approach to Omni-Lie Algebroids Using Quasi-Derivations

Author(s): Dennise García-Beltrán | José A. Vallejo
Volume: 5
Year: 2011
Deformations of Complex 3-Dimensional Associative Algebras

Author(s): Alice Fialowski | Michael Penkava | Mitch Phillipson
Volume: 5
Year: 2011
Cohomology and Formal Deformations of Alternative Algebras

Author(s): Mohamed Elhamdadi | Abdenacer Makhlouf
Volume: 5
Year: 2011
Algebraic Structures Derived from Foams

Author(s): J. Scott Carter | Masahico Saito
Volume: 5
Year: 2011
Some Properties of Intuitionistic Fuzzy Lie Algebras over a Fuzzy Field

Author(s): P. L. Antony | P. L. Lilly
Volume: 5
Year: 2011
Meanders and Frobenius Seaweed Lie Algebras

Author(s): Vincent Coll | Anthony Giaquinto | Colton Magnant
Volume: 5
Year: 2011
Geometry of Noncommutative 𝑘-Algebras

Author(s): Arvid Siqveland
Volume: 5
Year: 2011
The Generalized Burnside Theorem in Noncommutative Deformation Theory

Author(s): Eivind Eriksen
Volume: 5
Year: 2011
Generalized Matric Massey Products for Graded Modules

Author(s): Arvid Siqveland
Volume: 5
Year: 2011
Stability of the generalized polar decomposition method for the approximation of the matrix exponential

Author(s): Elham Nobari | S. Mohammad Hosseini
Volume: 5
Year: 2011
Dynamical Yang-Baxter Maps Associated with Homogeneous Pre-Systems

Author(s): Noriaki Kamiya | Youichi Shibukawa
Volume: 5
Year: 2011
Phase Spaces and Deformation Theory

Author(s): Olav Arnfinn Laudal
Volume: 5
Year: 2011
On Graded Global Dimension of Color Hopf Algebras

Author(s): Yan-Hua Wang
Volume: 5
Year: 2011
Cheban loops

Author(s): J. D. Phillips | V. A. Shcherbacov
Volume: 4
Year: 2010
(α,β)-fuzzy Lie algebras over an (α,β)-fuzzy field

Author(s): P. L. Antony | P. L. Lilly
Volume: 4
Year: 2010
On jets, extensions and characteristic classes I

Author(s): Helge Maakestad
Volume: 4
Year: 2010
A formula for the number of Gelfand-Zetlin patterns

Author(s): H. Refaghat | M. Shahryari
Volume: 4
Year: 2010
On Hom-type algebras

Author(s): Yael Fregier | Aron Gohr
Volume: 4
Year: 2010
Canonical endomorphism field on a Lie algebra

Author(s): Jerzy Kocik
Volume: 4
Year: 2010
Polynomial k-ary operations, matrices, and k-mappings

Author(s): G. Belyavskaya
Volume: 4
Year: 2010
Quantization of the q-analog Virasoro-like algebras

Author(s): Yongsheng Cheng | Yiqian Shi
Volume: 4
Year: 2010
Classifications of some classes of Zinbiel algebras

Author(s): J. Q. Adashev | A. Kh. Khudoyberdiyev | B. A. Omirov
Volume: 4
Year: 2010
Matrix Bosonic realizations of a Lie colour algebra with three generators and five relations of Heisenberg Lie type

Author(s): Gunnar Sigurdsson | Sergei D. Silvestrov
Volume: 3
Issue: 4
Year: 2009
On algebraic curves for commuting elements in q-Heisenberg algebras

Author(s): Johan Richter | Sergei Silvestrov
Volume: 3
Issue: 4
Year: 2009
A connection whose curvature is the Lie bracket

Author(s): Kent E. Morrison
Volume: 3
Issue: 4
Year: 2009
Symmetric bundles and representations of Lie triple systems

Author(s): Wolfgang Bertram | Manon Didry
Volume: 3
Issue: 4
Year: 2009
Arithmetic Witt-hom-Lie algebras

Author(s): Daniel Larsson
Volume: 3
Issue: 4
Year: 2009
Unital algebras of Hom-associative type and surjective or injective twistings

Author(s): Yaël Frégier | Aron Gohr | Sergei Silvestrov
Volume: 3
Issue: 4
Year: 2009
Log-concavity of the cohomology of nilpotent Lie algebras in characteristic two

Author(s): Grant Cairns
Volume: 3
Issue: 3
Year: 2009
On anti-structurable algebras and extended Dynkin diagrams

Author(s): Noriaki Kamiya | Daniel Mondoc
Volume: 3
Issue: 3
Year: 2009
A special form of Rund's h-curvature tensor using $R3$-like Finsler space

Author(s): S. T. Aveesh | S. K. Narasimhamurthy | H. G. Nagaraja | Pradeep Kumar
Volume: 3
Issue: 3
Year: 2009
Bruck decomposition for endomorphisms of quasigroups

Author(s): Péter T. Nagy | Peter Plaumann
Volume: 3
Issue: 3
Year: 2009
On the structure of left and right F-, SM-, and E-quasigroups

Author(s): Victor Shcherbacov
Volume: 3
Issue: 3
Year: 2009
Notes on cohomologies of ternary algebras of associative type

Author(s): H. Ataguema | A. Makhlouf
Volume: 3
Issue: 3
Year: 2009
Cohomology and duality for coalgebras over a quadratic operad

Author(s): Anita Majumdar | Donald Yau
Volume: 3
Issue: 2
Year: 2009
Color Lie algebras and Lie algebras of order F

Author(s): R. Campoamor-Stursberg | M. Rausch De Traubenberg
Volume: 3
Issue: 2
Year: 2009
Matched pairs of generalized Lie algebras and cocycle twists

Author(s): Tao Zhang
Volume: 3
Issue: 2
Year: 2009
Algebras with ternary law of composition and their realization by cubic matrices

Author(s): V. Abramov | R. Kerner | O. Liivapuu | S. Shitov
Volume: 3
Issue: 2
Year: 2009
Deforming K(1) superalgebra modules of symbols

Author(s): Faouzi Ammar | Kaouthar Kamoun
Volume: 3
Issue: 2
Year: 2009
Hidden structures in quantum mechanics

Author(s): Vladimir Dzhunushaliev
Volume: 3
Issue: 1
Year: 2009
On moduli spaces of 3d Lie algebras

Author(s): Arvid Siqveland
Volume: 3
Issue: 1
Year: 2009
Operadic representations of harmonic oscillator in some 3d algebras

Author(s): Eugen Paal | Jüri Virkepu
Volume: 3
Issue: 1
Year: 2009
First-order differential calculi over multi-braided quantum groups

Author(s): Micho Đurđevich
Volume: 3
Issue: 1
Year: 2009
Time transformation and reversibility of Nambu-Poisson systems

Author(s): Klas Modin
Volume: 3
Issue: 1
Year: 2009
A Peirce decomposition for (-1,-1)-Freudenthal-Kantor triple systems

Author(s): Noriaki Kamiya
Volume: 2
Issue: 4
Year: 2008
Commutativity and ideals in algebraic crossed products

Author(s): Johan Öinert | Sergei D. Silvestrov
Volume: 2
Issue: 4
Year: 2008
Observables and unobservables in a non-associative quantum theory

Author(s): Vladimir Dzhunushaliev
Volume: 2
Issue: 4
Year: 2008
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona